MathSciNet Relay Station
MathSciNet bibliographic data
MR102435 (21 #1228) 90.00
Bellman, Richard On a routing problem. Quart. Appl. Math. 16 1958 87–90.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement